# SDR 96ZZZX5125

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N991CC
- Make and model: Mooney M20J
- Aircraft serial: 241054
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Condition: Wire Chafed
- Location: Nr 1 Cyl Exh
- Part time: 1,745 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INSPECTION OF THE LANDING LIGHT CIRCUIT REVEALED THE WIRE FROM THE ENGINE COWL TO THE LIGHT CAME IN CONTACT WITH NR 1 CYLINDER EXHAUST STACK.  THIS IS A RECURRING PROBLEM.  THERE HAD BEEN A PREVIOUS REPAIR.  THE PROBLEM AREA CAN BE VIEWED THROUGH THE RIGHT COWL FLAP OPENING TO OBSERVE EXHAUST PIPE/WIRE CLEARANCE.
